# SDR UIEA2019032203604

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,165 hours, 38,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 33095
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOT EMERGENCY LIGHTS. ( REMOVED AND INSTALLED NEW EMERGENCY LIGHT BATTERY PACK #3 IAW AMM 33-51-07-022-001 AND 33-51-07-422-012. OPERATIONAL TEST OF THE NEW EMERGENCY LIGHT BATTERY PACK CHECKS GOOD IAW AMM 33-51-07-712-009.  )
